International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064

Research Paper | Mathematics | Nigeria | Volume 2 Issue 1, January 2013

The Stability Analysis of the Mathematical Model of Tuberculosis Transmission Dynamics

Godswill U. Achi, Okafor, J.U, Kenneth Chimereucheya

In this paper, we present the stability analysis of the mathematical model of Tuberculosis transmission dynamics based on SEI model. The analysis is derived from the principles of compartmental modeling showing the rates at which susceptible S move to latent class E and to the infectious class I. We used assumption and schematic presentation to get a system of three non-linear ordinary equations that govern the transmission of the disease guided by the work in [3] The steady state solution was computed and the basic reproduction number R_0 was obtained as (2+ (1+P) ) / (+) (+). A stability analysis was done and the disease free equilibrium is shown to be stable if (2+ (1+P) ) / (+) (+) <1 and unstable if (2+ (1+P) ) / (+) (+) >1.

Keywords: Latent infection, Stability Analysis, Disease free equilibrium, Reproduction number and non-linear ordinary equation

Edition: Volume 2 Issue 1, January 2013

Pages: 643 - 647


How to Cite this Article?

Godswill U. Achi, Okafor, J.U, Kenneth Chimereucheya, "The Stability Analysis of the Mathematical Model of Tuberculosis Transmission Dynamics", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=IJSROFF130201020, Volume 2 Issue 1, January 2013, 643 - 647

25 PDF Views | 15 PDF Downloads

Download Article PDF

Video Lecture of Above Article is Not Available Yet

You be the First to Request! Press the Button below!



Similar Articles with Keyword 'Stability Analysis'

Research Paper, Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 2260 - 2266

Modelling the Impact of Awareness Programs on the spread of HIV/AIDS

R. Lalawmpuii, J. Hussain

Share this article

Research Paper, Mathematics, Kenya, Volume 5 Issue 12, December 2016

Pages: 1249 - 1255

Finite Difference Solution of (2+1)-Dimensional Sine-Gordon Equation: A Model for Investigating the Effects of Varying Surface Damping Parameter on Josephson Current Flowing through the Long Josephson Junction

Tinega Abel Kurura, Oduor Okoya, Omolo Ongati

Share this article

Research Paper, Mathematics, India, Volume 5 Issue 6, June 2016

Pages: 894 - 900

Stability Analysis of the Transmission Dynamic and Control of Infectiousrate under Treatment

D. Jasmine

Share this article

Research Paper, Mathematics, Bahrain, Volume 6 Issue 11, November 2017

Pages: 227 - 236

Non-linear Differential equations and Analysis of a Disturb System Using Numerical Technique (Weighted Residual Method)

Mahdi F. Mosa Alobaidi

Share this article

Research Paper, Mathematics, India, Volume 3 Issue 7, July 2014

Pages: 2129 - 2133

Ecological System of a Prey-Predator Model with Prey Reserve

Neelima Daga, Bijendra Singh, Suman Jain, Gajendra Ujjainkar

Share this article

Similar Articles with Keyword 'Disease free equilibrium'

Research Paper, Mathematics, Nigeria, Volume 7 Issue 3, March 2018

Pages: 225 - 235

Transmission and Control Dynamic Model of Influenza Virus Infection

T. O. Oluyo, M. O. Adeyemi

Share this article

Research Paper, Mathematics, Nigeria, Volume 7 Issue 3, March 2018

Pages: 236 - 244

The Mathematical Analysis of Malaria Transmission: The effect of Sanitation

OLUYO Temitayo Olabisi, ADENIYI Michael Olaniyi

Share this article

Research Paper, Mathematics, Nigeria, Volume 2 Issue 1, January 2013

Pages: 643 - 647

The Stability Analysis of the Mathematical Model of Tuberculosis Transmission Dynamics

Godswill U. Achi, Okafor, J.U, Kenneth Chimereucheya

Share this article

Research Paper, Mathematics, Ghana, Volume 7 Issue 12, December 2018

Pages: 352 - 357

Sensitivity Analysis of the SEIR Epidemic Compartment Model

Affi Osei P

Share this article

Top